Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567468
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: K. W. Bauer and S. Ruscheweyh
Title: Differential operators for partial differential equations and function theoretic applications
Additional book information: Lecture Notes in Mathematics, Vol. 791, Springer-Verlag, Berlin and New York, 1980, v + 258 pp., $18.00. ISBN 0-3870-9975-1.

References [Enhancements On Off] (What's this?)

  • Stefan Bergman, Integral operators in the theory of linear partial differential equations, Ergebnisse der Mathematik und ihrer Grenzgebiete, (N.F.), Heft 23, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1961. MR 0141880
  • David L. Colton, Solution of boundary value problems by the method of integral operators, Pitman Publishing, London-San Francisco, Calif.-Melbourne, 1976. Research Notes in Mathematics, Vol. 6. MR 0481428
  • Robert P. Gilbert, Function theoretic methods in partial differential equations, Mathematics in Science and Engineering, Vol. 54, Academic Press, New York-London, 1969. MR 0241789
  • Robert P. Gilbert and James L. Buchanan, First order elliptic systems, Mathematics in Science and Engineering, vol. 163, Academic Press, Inc., Orlando, FL, 1983. A function theoretic approach. MR 715259
  • I. N. Vekua, New methods for solving elliptic equations, North-Holland Series in Applied Mathematics and Mechanics, Vol. 1, North-Holland Publishing Co., Amsterdam; Interscience Publishers John Wiley & Sons, Inc., New York, 1967. Translated from the Russian by D. E. Brown; Translation edited by A. B. Tayler. MR 0212370
  • W. L. Wendland, Elliptic systems in the plane, Monographs and Studies in Mathematics, vol. 3, Pitman (Advanced Publishing Program), Boston, Mass.-London, 1979. MR 518816

Review Information:

Reviewer: Peter A. McCoy
Journal: Bull. Amer. Math. Soc. 9 (1983), 378-382